Drug interactions between ipilimumab and vemurafenib
Interactions between your drugs
Applies to: ipilimumab and vemurafenib
Using ipilimumab together with vemurafenib may increase the risk of liver problems. Call your doctor immediately if you have fever, chills, joint pain or swelling, unusual bleeding or bruising, skin rash, itching, loss of appetite, fatigue, nausea, vomiting, abdominal pain, dark colored urine, light colored stools, and/or yellowing of the skin or eyes, as these may be signs and symptoms of liver damage. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
No results found in our database - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Therapeutic duplication warnings are only returned when drugs within the same group exceed the recommended therapeutic duplication maximum.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.